Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring pain during the bowel movements. Not responding to diltiact. What could be this?

hello sir, i am having pain during defecation....just a mild pain...but its been there for 3 months now...i tried a little bit of ayurveda treatment...but of no use...but now i consulted with a gi surgeon....he prescribed me diltiact....whwn i use that it feels that it has been healed....but after about one week,the problem returns....what could be the actual problem?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
hello and thanks for the query,
Do you have other symptoms like bleeding when you defecate or a feeling like that of a mass protruding out? anyways since your symptoms have come back after the use of diltiact I suggest you consult your g I surgeon again get a lower g I endoscopy done to rule out any lesions or pathology in your g I tract which is causing the symptoms, for immediate relief right now you can try taking laxatives.
take care,
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor